MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE

ZIMVIE US CORP LLC GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE
Catalog Number ZFX11ZB-CE41AS13E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported screw loosening at tooth site 46.Procedure was completed and a new screw was placed.Screw placed on (b)(6) 2023 and removed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information lot number updated to unknown.D4: additional device information udi number updated to unknown.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date updated to unknown.H6: adverse event problem.H11: additional narrative.Zfx received one gentek® angulated screw channel tibase, certain® engaging, 4.1mmd x 1.3mmch with the screw gentek® gold-tite® hexalobular screw, certain®, engaging and one crown for evaluation evaluation.Visual evaluation / functional test was performed.Visual evaluation: gold-tite-screw is in used, but functional condition.Ti-base is separated from crown.Ti base has a crack over the cone.The end of the cone has considerable damages.The crown is broken at the ti-base recording side.It was observed that the crown gets lost on the ti-base and damage the recording from ti-base.Functional test: screw is in dimentions, ti-base fit into implant, dimentional ok.The investigation of this complaint, no lot number was considered since the lot number initially reported was not aligned with the date when the screw was placed.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning, misunderstood or overlooked instructions for use.Therefore, based on the available information, a device malfunction did not occur.The screw is in usable condition and within specifications.The reported event is not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24002987
Report Number0001038806-2026-00110
Device Sequence Number10522610
Product Code NHA
UDI-Device Identifier04251881714364
UDI-Public(01)04251881714364(10)0000250801(240)ZFX11ZB-CE41AS13E
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11ZB-CE41AS13E
Device Lot Number0000250801
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic